I did not make myself clear with my statement. My eight month old had the Rastelli earlier than what she was supposed to. Her Cardiologist admitted this to me, and that the immunizations did cause her B-T shunt to clot. She ran a fever, stopped eating well, and was dehydrated after recieving the shots. She was seen by her cardiologist the same day, before her shots. Her sat. was 83 the day of her shots and he told me everything looked great. The next day she turned blue. Yes, I understand that she was close to outgrowing her shunt, but it was just too soon after her shots for anyone not to beilieve that it had something to do with it. She is also on asprin. My question is still unanswered.
I was wondering the best way to go about getting more importance put on children with congenital heart defects immunizations seperated and not given all at one time? She is doing very well. We are going for our second caridiology appointment after her surgery tomorrow.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.